# SDR DALA14025965641

- Difficulty date: April 24, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 54,338 hours, 21,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 407
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AT BS 407, RBL 12, FLOOR SUPPORT CORRODED.  REMOVED DAMAGE FLOOR SUPPORT IAW SRM 51-40-02.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51.  LOCATED AND DRILLED NEW FLOOR SUPPORT IAW DWG 141N5185 AND 141N5161 AND SRM 51-40-05.   INSTALLED NEW FLOOR SUPPORT  IAW SRM 51-40-02, DWG 141N5185.
